# SDR DALA2018022301176

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,161 hours, 20,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD FRAME CRACKED AT UPPER HINGE CUT OUT IN LOWER RADIUS.  REPAIRED THE R2 DOOR FORWARD FRAME IAW SRM 52-10-02, REPAIR 1, FIG 201, PRI 564964-14 REV 0, AND ER/A 564964-14 REV. ORIGINAL.
